# SDR VJ970272

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DOOR OPEN LIGHT ON DURING UPLATCH CHECK.  RETURNED TO ATL.  REPLACED GEAR DOOR LATCH SWITCH IAW 52-70, OPS CHECK GOOD.
